# SDR IPXA2023070893618

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG I/B FLAP I/B FACE HAS CORROSION AT STA XW=254.000.REPAIRED CORRODED HINGE BRACKET ASSY. AT THE L/H WING A/C SIDE I/B FLAP O/B HINGE AT STA XW=254.000 IAW VTSAA EA 011-5740-01-B0002 I/R, UPS EO MD11-5740-87569-A DATED 07/07/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 07/07/23 (MINOR)
